# SDR SWAA2023052249528

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT FOLLOW LOCATIONS: R1 DOOR LWR; OH BINS 6-11-13 RH 14-17 LH; RH EMERG EXIT<[01] BATTERY PACKS WERE REPLACED AT LOCATIONS M1670; M1669; M1674 & M1668 ON TTG8Q00L2DJ0 AS PER AMM REF 33-51-06-960-806. LIGHTS TESTED NORMAL.;[02] VERIFIED BATTERY PACK REPLACEMENT ON TTG8Q00L2DJ0.
